# SDR YENA20121219678

- Difficulty date: December 19, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 41,634 hours, 14,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 043300
- Condition: Failed
- Location: Cabin
- Part time: 23,680 hours, 8,480 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 524 MCO-EWR, ON GROUND CHECK FOUND EPSU BATTERY CAPACITY TEST FAILED AT THE LEFT EMERGENCY EXIT.  REMOVED AND REPLACED EPSU BATTERY 11WL AT THE LEFT EMERGENCY EXIT AS PER AMM 33-51-38.  BITE TEST EPSU GOOD.
